Posted by: khabonina | 2009-04-02

want to have a babyl

last year i got preg and lost the baby (miscarriage), operation was done to clean and do further assessment, and the gyno said everything was fine as it was not ecoptic pregnancy. I took Depo for 3 months to let myself heal before trying again. i was supposed to take another depo end of Jan but i did' nt because i am ready to try again. i menstruated for two weeks in Feb and never menstruated in March. i went to the doctor fearing that something might be wrong but the doctor could not see or detect anything wrong and i was not even pragnant . all i want to know is how long should i wait ti see changes? why am i not getting my periods?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods can stay away for several months after stopping Depo. This is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: khabonina | 2009-04-03

thank you Dazza atlest now i c things from different point of view coz i thought everything will just happen in wink of an eye, as other people told me that pregnancy is easy after miscarriage.

Reply to khabonina
Posted by: Dazza | 2009-04-03

Hi Khabonina,
I think your circle is trying to get back to normal, jst give it time at least three months or whn ur period go back to normal and try again. Otherwise dont take ur hopes up, u will be dissappointed, I ws tryng 2 and having some false feelings. Finally I m preg.nw. Wish you all da best!

Reply to Dazza

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.